# SDR MALA040408

- Difficulty date: May 5, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 16,316 hours, 17,899 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 2009
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT FAILED ON WING SCHEDULED CAPACITY CHECK. BATTERY POWER SUPPLY PN 3301-31 SN/2009 BATTERY FAILED CAPACITY CHECK ON BENCH. MAINTENANCE REMOVED AND REPLACED BATTERY ASSEMBLY PN 3301-31. UNIT PASSES CMM CHECKS, RETURNED TO SERVICE 5/7/2004.
